# SDR 2002FA0000470

- Difficulty date: April 2, 2002
- Submitted: April 15, 2002
- Operation: General aviation
- Aircraft: N8268T
- Make and model: Beech F33A
- Aircraft serial: CE1547
- Engine: Cont IO520BB
- System (JASC): 7414 · Magneto/Distributor
- Part: Brushes
- Condition: Worn
- Location: Magneto Cap
- Part time: 475 hours
- Component: Magneto, Slick
- Component part number: 6310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAGNETO REMOVED FROM ENGINE FOR 500 HOUR INSPECTION IAW MM.  REMOVED THE REAR COVER AND THE DISTRIBTOR BLOCK FROM MAGNETO AND FOUND THE CARBON BRUSH WORN.  CARBON DUST WAS FOUND ON THE FLAT PART OF THE CAP.  THE WEARER ON THIS BRUSH IS ABOVE NORMAL FOR 500 HRS.  (PN M3004 BRUSH).
